# SDR HEEA084396

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,746 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Gearbox
- Component: Seal Housing
- Component part number: PHI407111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX INPUT SEAL LEAKING. REPAIRED.
